American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Simon Brendle. Two-point functions and their applications in geometry. Bull. Amer. Math. Soc. 51 (2014) 581-596.
Abstract, references, and article information   
View Article: PDF

[2] William H. Meeks III and Joaquín Pérez. The classical theory of minimal surfaces. Bull. Amer. Math. Soc. 48 (2011) 325-407. MR 2801776.
Abstract, references, and article information   
View Article: PDF

[3] Jeremy Gray and Mario Micallef. About the cover: The work of Jesse Douglas on minimal surfaces. Bull. Amer. Math. Soc. 45 (2008) 293-302. MR 2383307.
Abstract, references, and article information   
View Article: PDF

[4] David Hoffman, Fu Sheng Wei and Hermann Karcher. Adding handles to the helicoid . Bull. Amer. Math. Soc. 29 (1993) 77-84. MR 1193537.
Abstract, references, and article information   
View Article: PDF

[5] William H. Meeks III and Brian White. Minimal surfaces bounded by a pair of convex planar curves. Bull. Amer. Math. Soc. 24 (1991) 179-184. MR 1069989.
Abstract, references, and article information   
View Article: PDF

[6] Charles Frohman and William H. Meeks III. The topology of complete one-ended minimal surfaces and Heegaard surfaces in ${\text{R}}^3$. Bull. Amer. Math. Soc. 23 (1990) 417-421. MR 1033085.
Abstract, references, and article information   
View Article: PDF

[7] Brian White. Every three-sphere of positive Ricci curvature contains a minimal embedded torus. Bull. Amer. Math. Soc. 21 (1989) 71-75. MR 994891.
Abstract, references, and article information   
View Article: PDF

[8] Jon T. Pitts and J. H. Rubinstein. Equivariant minimax and minimal surfaces in geometric three-manifolds. Bull. Amer. Math. Soc. 19 (1988) 303-309. MR 940493.
Abstract, references, and article information   
View Article: PDF

[9] William H. Meeks III. The topology and geometry of embedded surfaces of constant mean curvature. Bull. Amer. Math. Soc. 17 (1987) 315-317. MR 903741.
Abstract, references, and article information   
View Article: PDF

[10] David Hoffman and William H. Meeks III. Properties of properly embedded minimal surfaces of finite topology. Bull. Amer. Math. Soc. 17 (1987) 296-300. MR 903736.
Abstract, references, and article information   
View Article: PDF

[11] Nicolaos Kapouleas. Constant mean curvature surfaces in Euclidean three-space. Bull. Amer. Math. Soc. 17 (1987) 318-320. MR 903742.
Abstract, references, and article information   
View Article: PDF

[12] Rob Kusner. Conformal geometry and complete minimal surfaces. Bull. Amer. Math. Soc. 17 (1987) 291-295. MR 903735.
Abstract, references, and article information   
View Article: PDF

[13] Friedrich Tomi and Anthony Tromba. On Plateau's problem for minimal surfaces of higher genus in ${\mathbf{R}}^3 $. Bull. Amer. Math. Soc. 13 (1985) 169-171. MR 799805.
Abstract, references, and article information   
View Article: PDF

[14] F. Almgren. Optimal isoperimetric inequalities. Bull. Amer. Math. Soc. 13 (1985) 123-126. MR 799792.
Abstract, references, and article information   
View Article: PDF

[15] Wu-Teh Hsiang, Wu-Yi Hsiang and Ivan Sterling. On the construction of codimension-two minimal immersions of exotic spheres. Bull. Amer. Math. Soc. 12 (1985) 120-124. MR 766967.
Abstract, references, and article information   
View Article: PDF

[16] David A. Hoffman and William H. Meeks III. Complete embedded minimal surfaces of finite total curvature. Bull. Amer. Math. Soc. 12 (1985) 134-136. MR 766971.
Abstract, references, and article information   
View Article: PDF

[17] W. T. Hsiang, W. Y. Hsiang and P. Tomter. On the construction of infinitely many, mutually noncongruent, examples of minimal imbeddings of $S^{2n-1}$ into $CP^n ,n \geqslant 2$. Bull. Amer. Math. Soc. 8 (1983) 463-465. MR 693963.
Abstract, references, and article information   
View Article: PDF

[18] F. J. Almgren Jr.. $Q$ valued functions minimizing Dirichlet's integral and the regularity of area minimizing rectifiable currents up to codimension two. Bull. Amer. Math. Soc. 8 (1983) 327-328. MR 684900.
Abstract, references, and article information   
View Article: PDF

[19] Wu-yi Hsiang. New examples of minimal imbeddings of $S^{n - 1}$ into $S^n \left( 1 \right)$—The spherical Bernstein problem for $n = 4,\,5,\,6$. Bull. Amer. Math. Soc. 7 (1982) 377-379. MR 663788.
Abstract, references, and article information   
View Article: PDF

[20] M. do Carmo and C. K. Peng. Stable complete minimal surfaces in $R^3$ are planes. Bull. Amer. Math. Soc. 1 (1979) 903-906. MR 546314.
Abstract, references, and article information   
View Article: PDF

[21] Robert Hardt and Leon Simon. Boundary regularity and embedded solutions for the oriented Plateau problem. Bull. Amer. Math. Soc. 1 (1979) 263-265. MR 513755.
Abstract, references, and article information   
View Article: PDF

[22] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information   
View Article: PDF

[23] J. Sacks and K. Uhlenbeck. The existence of minimal immersions of two-spheres. Bull. Amer. Math. Soc. 83 (1977) 1033-1036. MR 0448408.
Abstract, references, and article information   
View Article: PDF

[24] R. Böhme and A. J. Tromba. The number of solutions to the classical Plateau problem is generically finite. Bull. Amer. Math. Soc. 83 (1977) 1043-1044. MR 0461305.
Abstract, references, and article information   
View Article: PDF

[25] William H. Meeks III. The conformal structure and geometry of triply periodic minimal surfaces in $R^3$. Bull. Amer. Math. Soc. 83 (1977) 134-136. MR 0425787.
Abstract, references, and article information   
View Article: PDF

[26] Jean E. Taylor. The structure of singularities in area-related variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 1093-1095. MR 0388223.
Abstract, references, and article information   
View Article: PDF

[27] Edmilson Pontes. Isometric minimal immersions of $S^3 \left( a \right)$ in $S^N \left( 1 \right)$. Bull. Amer. Math. Soc. 80 (1974) 1239-1242. MR 0348675.
Abstract, references, and article information   
View Article: PDF

[28] Plinio Simoes. On a class of minimal cones in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 488-489. MR 0331197.
Abstract, references, and article information   
View Article: PDF

[29] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information   
View Article: PDF

[30] John E. Brothers. Behavior at the boundary of a solution to Plateau's problem. Bull. Amer. Math. Soc. 79 (1973) 345-349. MR 0315562.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 37 found      Go to page: 1 2